# SDR DALA2023052204090

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N811DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31916
- Aircraft time: 31,348 hours, 11,898 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2773020) DURING INSPECTION FOUND RMLG FWD TRUNION PIN TRANSITION RADIUS DAMAGED, INBD 9OCLOCK POSITION. COMPLETED INSPECT AND REPAIR REF CMM 57-15-01 AND P.S. 900-3-6 NO24.
